The fundamental solution of quadratic systems of pseudodifferential equations
Differencialʹnye uravneniâ, Tome 10 (1974) no. 10, pp. 1905-1907
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1974_10_10_a20,
author = {A. A. Kuleshov},
title = {The fundamental solution of quadratic systems of pseudodifferential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1905--1907},
year = {1974},
volume = {10},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1974_10_10_a20/}
}
A. A. Kuleshov. The fundamental solution of quadratic systems of pseudodifferential equations. Differencialʹnye uravneniâ, Tome 10 (1974) no. 10, pp. 1905-1907. http://geodesic.mathdoc.fr/item/DE_1974_10_10_a20/